# SDR 05FDEA02675

- Difficulty date: August 26, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Undamaged
- Location: Bs 392-401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND AT STA 392 TO STA 401 L26 LT.  EXISTING REPAIR AT STA 392 TO STA 401 L26 LT EVALUATED AND FOUND CARRIED OUT AS PER SRM 53-40-00 FIG 5 VOL I EO 1-5100-7-5001, TITLE, STRUCTURES, REPAIR CATALOG  MD-11 REPAIR CLASSIFICATION AND TRACKING REQUIREMENTS 14CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
